# SDR UIEA2023040200301

- Difficulty date: April 2, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 52,181 hours, 10,048 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE #1 INDICATED HIGH VIBE OF 4.9 CLIMBING THROUGH 15,000' UP TO FL 240.( ACCOMPLISHED FIM TASK ON 71-00 FIGURE 118 STEPS 1 &2, NO DEFECTS FOUND. INSTALLED ACCELEROMETER IAW 77-31-01. PENDING OPS CHECK. ACCOMPLISHED VIBRATION SURVEY PER AMM 71-00-00.  /  FAN BLADE LUBE ACCOMPLISHED ON ENGINE #1 PER AMM 72-31-02 REV. 107. PER PPE, REMAPPED FAN BLADES. ALL MOMENT WEIGHTS ON SPINNER CONFIRMED TO P07 OR P014 BY REPLACING 2 EA WEIGHTS.  /  PERFORMED ENGINE #1 FAN TRIM BALANCE PER AMM 72-31-00. VIBRATION SURVEY CHECKED NORMAL 0.02 MPA.  /  RETORQUED ENGINE #1 SPINNER PER AMM 72-31-01.  /  REACTIVATED ENGINE #1 NORMAL ACCELEROMETER PER AMM 77-31-01. )
